Real zeros of algebraic polynomials with stable random coefficients

K Farahmand

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages81-86
    JournalJ. of the Australian Mathematical Society
    Volume85
    Issue number1
    DOIs
    Publication statusPublished - Jan 2008

    Cite this

    @article{0ac515f75a0f492192d03910ac5eac88,
    title = "Real zeros of algebraic polynomials with stable random coefficients",
    author = "K Farahmand",
    year = "2008",
    month = "1",
    doi = "10.1017/S1446788708000682",
    language = "English",
    volume = "85",
    pages = "81--86",
    journal = "Journal of the Australian Mathematical Society",
    issn = "1446-7887",
    publisher = "Cambridge University Press",
    number = "1",

    }

    Real zeros of algebraic polynomials with stable random coefficients. / Farahmand, K.

    In: J. of the Australian Mathematical Society, Vol. 85, No. 1, 01.2008, p. 81-86.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Real zeros of algebraic polynomials with stable random coefficients

    AU - Farahmand, K

    PY - 2008/1

    Y1 - 2008/1

    U2 - 10.1017/S1446788708000682

    DO - 10.1017/S1446788708000682

    M3 - Article

    VL - 85

    SP - 81

    EP - 86

    JO - Journal of the Australian Mathematical Society

    T2 - Journal of the Australian Mathematical Society

    JF - Journal of the Australian Mathematical Society

    SN - 1446-7887

    IS - 1

    ER -